From another recovering addict, the methadone is causing the nodding. I know they told you its just a smaller dose of heroin and the idea is for you to wean off of it. As long as you are putting drugs in your body you are going to have drug related issues. We aren't alowed to promote anything on this site but I know you've hears of 12-Step Meetings at this point. Its the only thing that worked for me and I relapsed ALot in my first 6 years! But we don't shoot our wounded and the doors are allways
open. I HOPE you find your way out whatever it is. Angie M.
Craniotomy/Meningioma 12/02,Bi-P. 04,SMI 06, Glu./Wh./La. Int.,IBS 06, Mig. w/ps.-seiz. 07,Dev.Sep.Sur. 9/07, 2nd Men./Tu. Gam. Kn. Rad.12/08, Rad. Hyst. 09/09, w/Meno, Fibro. 09, Disab. 09, EBV/CFS? 11, Vom., D + C w/Vertigo 12, C-diff, spas. col., Chr. Fat. Mod. 13, Lots of Meds they ch. often + herbal meds + alternative when I can afford it.